| Model Number |
ZKB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that +23.5 diopter lens model, zkb00 multifocal iol (intraocular lens) was explanted due to blurry vision with glare.As a result, lens was explanted and replaced with +25.0 diopter lens model zcb00, a monofocal iol.There was no patient complication reported after replacement.No additional information provided.
Additional Manufacturer Narrative
Device available for evaluation ¿ yes, returned to manufacturer on 3/11/2019.Device returned to manufacturer ¿ yes.Device evaluation: the product was received within a plastic resealable biohazard specimen bag on a piece of blue medical tape.A visual inspection of the returned device shows the lens was cut in half, most probably to aid in explant.Based on the condition of the return, further analysis is not possible.The complaint event could not be confirmed.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specification.A search revealed no additional complaints for this po were received.Labeling review: the directions for use (dfu) were reviewed.The dfu adequately provides instructions and precautions along with warnings for the proper use and handling of the device.Conclusion: as a result of the investigation, there is no indication of a product quality deficiency.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4), and capa-010215.